# SDR IPXA2017121424516

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 17,681 hours, 11,205 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AON CLIMBOUT, F/O'S PRIMARY AIRSPEED INDICATOR SHOWED 30 KTS LESS THAN CPTS PRIMARY AND BOTH STANDBY'S. ECAM CAUTION=NAV ADC IAS DISCREPANCY, IAS/STDBY IAS X CHECK, AP/FD USE VALID SIDE, ADC INST SWITCH AS REQ'DT/S PER TSM 34-10-00-BLOCK 301 FIG 110 AND 112 REMOVED AND REPLACED ADC 2 (1FL2) PER AMM 34-11-34-0401. OPS CK NORMAL EFF SOURCE REF: IPC 34-11-08-02-130A
